# SDR AALA2019030169006

- Difficulty date: February 24, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 13,569 hours, 5,157 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO FIRE INDICATION,  AFT HALON DEPLOYED.  REMOVED AND REPLACED CARGO FIRE EXTINGUISHER BOTTLE IAW AMM 26-23-01.
